# SDR DALA2015102206362

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,673 hours, 19,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R2 DOOR INOPERATIVE.  TROUBLESHOT AND FOUND GROUND WIRE FOR THE R2 DOOR EMERGENCY EXIT LIGHT BROKEN.  SPLICED WIRE W3632-0151-20, REF BSWPM 20-10-13 AND WDM 33-51-13, CRIMPER 13-1635, DUE 21APR16.  OP/C CHECKS GOOD REF AMM 33-51-01-402-003.
